Doliprane TABS 500MG TABLETS 16

Doliprane TABS 500MG TABLETS 16 View larger

3400941631825

Doliprane 16 tabs 500 mg Tablets for sale in our pharmacy bio. Symptomatic treatment of mild to moderate pain intensity and / or febrile states.

More details

Available ships in 1-2 business days

Preview the Shipping Fees - Free Shipping from 99€*
  • Médicament conseil

1,94 € tax incl.

This product is a medicament.

You must check the \"Jai read the manual of this drug\" to add this product to your cart.

This product is a drug. You must certify that you have read the leaflet before you can order this product.

Add to Basket

Add to Wishlist

Doliprane TABS 500MG TABLETS 16

For warnings, precautions for use and cons-indications, see the instructions for use.

Tylenol description tabs 500mg 16 Tablets

Symptomatic treatment of mild to moderate pain intensity and / or febrile states.

Using advice from Dolipranetabs Tablets 500 mg 16

For children with a weight of 27-40 kg (approximately 8-13 years), the dose is one 500 mg tablet per dose, repeat if necessary after 6 hours, without exceeding 4 tablets daily.
For children with a weight of 41-50 kg (approximately 12-15 years), the dose is one 500 mg tablet per dose, repeat if necessary after 4 hours, without exceeding 6 tablets per day.
For adults and children weighing more than 50 kg (from 15 years);
The usual unit dose is from 1 to 2 tablets of 500 mg per dose, repeated if necessary after 4 hours minimum.
It is usually not necessary to exceed 3 g paracetamol per day, or 6 tablets per day. However, in case of more severe pain, the maximum dose may be increased up to 4 g per day, or 8 tablets per day.
Always observe an interval of 4 hours between doses.

Tylenol composition tabs 500 mg 16 Tablets

Paracetamol ................................................................................................................... 500.00 mg
Pregelatinised maize starch, hydroxypropyl cellulose, talc, magnesium stearate, Opadry (polyvinyl alcohol, macrogol 3350, talc).

Precaution of use

Cons-indications

Hypersensitivity to paracetamol or other constituents.

· Hepatocellular insufficiency.


· In children treated with 60 mg / kg / day of paracetamol, the combination of another antipyretic is justified only in case of inefficiency.

· Paracetamol should be used with caution in case of:

o weight <50 kg

o mild to moderate hepatic insufficiency

o severe renal impairment (creatinine clearance ≤ 30 ml / min (see sections 4.2 and 5.2)

o chronic alcoholism,

o chronic malnutrition (low reserves of hepatic glutathione)

o dehydration (see rubrique.4.2)

Upon discovery of acute viral hepatitis should stop treatment.

Introducing Tylenol tabs 500mg 16 Tablets

Blister Pack of 16 tablets.

Warning, the drug is not a product like any other. Read the package leaflet before ordering. Do not leave medicines within reach of children. If symptoms persist, seek the advice of your doctor or pharmacist. Beware of incompatibilities on your current products.

VIDAL OF THE FAMILY

DOLIPRANETABS

Analgesic and antipyretic

paracetamol

. Presentations . Composition . Indications . Contraindications . Warning . Drug Interactions . Pregnancy and breastfeeding . Directions for use and dosage . Advice . Undesirable effects . Lexicon

PRESENTATIONS (summary)

DOLIPRANETABS 500 mg: tablet; box of 16.
-

DOLIPRANETABS 1000 mg: tablet; box of 8.
-

Laboratory Sanofi-Aventis France

COMPOSITION (summary)
p cp p cp
Paracetamol 500 mg 1000 g

INDICATIONS (summary)
This medication is an analgesic and an antipyretic that contains paracetamol.
It is used to lower fever and in the treatment of painful conditions.
CONTRAINDICATIONS (summary)
This medication should not be used in the following cases:
  • severe liver disease,
  • child under 6 years of age (500 mg tablet).
WARNING (Contents)
Paracetamol is present alone or in combination with other substances in many medicines: make sure not to take several medicines containing paracetamol simultaneously, as a joint dose leads to a risk of overdosage, which can be toxic to the liver.
Precautions are necessary in case of dehydration, chronic malnutrition, alcoholism, severe renal failure and in adults weighing less than 50 kg.
DRUG INTERACTIONS (summary)
If treated with an oral anticoagulant and paracetamol at maximum doses (4 g / day) for at least 4 days, increased monitoring of anticoagulant therapy may be required.
PREGNANCY AND BREAST-FEEDING (summary)
Pregnancy :
The scientific studies currently available have not revealed any particular problem when using paracetamol in pregnant women.

Breastfeeding:
At the usual doses, the use of this medication is possible during breastfeeding.
DIRECTIONS FOR USE AND DOSAGE (summary)
This medicine can be taken indifferently during or between meals. Observe an interval of 4 to 6 hours between 2 doses. In case of renal insufficiency , the interval between 2 takes must be 8 hours minimum.
The tablets should be swallowed as is with a glass of water or fruit juice.
The tablets are not suitable for children under 6 years of age. They may clog the airways if the child swallows and the tablet passes into the trachea (false route).

Usual dosage:

  • Adult and children over 50 kg (over 15 years): 1 or 2 500 mg tablets or 1 1000 mg tablet, to be renewed if necessary after a minimum of 4 hours. Do not exceed 6 tablets at 500 mg or 3 tablets at 1000 mg daily.
    In severe pain in adults, especially in osteoarthritis , the maximum dosage can be increased to 1 g of paracetamol, 4 times a day, only on medical prescription.
  • Child: 60 mg per kg per day, preferably 15 mg per kg every 6 hours or possibly 10 mg per kg every 4 hours. For information :
    • child of 27 to 40 kg (approximately 8 to 13 years): 1 tablet to 500 mg, to be renewed if necessary after 6 hours, without exceeding 4 tablets per day;
    • children between 41 and 50 kg (approximately 13 to 15 years): 1 500 mg tablet, to be renewed if necessary after 4 hours, not to exceed 6 tablets per day.
    The maximum daily dose of paracetamol in children is 80 mg per kg in 4 doses, not to exceed 3 g per day.
TIPS (summary)
In the treatment of childhood fever, when paracetamol is used at 60 mg / kg / day, the addition of aspirin or its use alternately with paracetamol is unnecessary, as aspirin does not does not allow for an additional decrease in fever.
Abundant sweating usually accompanies the drop in temperature during the treatment of high fevers. This is normal.
This medicinal product may be freely available in certain pharmacies; nevertheless, do not hesitate to ask your pharmacist for advice.
POSSIBLE ADVERSE EFFECTS (summary)
Exceptionally: allergic reaction , rash, abnormal blood count.


GLOSSARY (summary)


analgesic
Medication that works against pain. Analgesics act either directly on the centers of pain in the brain or by blocking the transmission of pain to the brain.
Synonym: analgesic.


anticoagulant
Medication that prevents blood from coagulating and therefore prevents clots from forming in the blood vessels.
Anticoagulants are used to treat or prevent phlebitis, pulmonary embolism, certain infarcts. They also prevent the formation of clots in the heart during rhythm disorders such as atrial fibrillation or in the case of an artificial heart valve.
There are two main types of anticoagulants:
  • oral anticoagulants, which block the action of vitamin K (antivitamin K, or AVK) and whose effectiveness is controlled by a blood test: INR (formerly TP);
  • injectable anticoagulants derived from heparin, the efficacy of which can be controlled by the blood assay of anti-Xa activity, Howell's Time (TH) or Cephalin Kaolin Time (TCK) depending on the products used. A regular dosage of blood platelets is necessary throughout the life of a heparin derivative.


antipyretic
Medication used to lower the body temperature during bouts of fever.


osteoarthritis
Wear of cartilage, responsible for joint pain and limitation of movement.


renal failure
Inability of the kidneys to eliminate waste or medicinal substances. Advanced renal insufficiency does not necessarily result in a decrease in the amount of urine excreted. Only a blood test and creatinine dosage may reveal this disease.


dosage
Quantity and distribution of the dose of a drug according to the age, weight and general condition of the patient.


allergic reaction
Reaction due to hypersensitivity of the organism to a drug. Allergic reactions can take a wide variety of aspects: urticaria, angioedema, eczema, eruption of pimples resembling measles, etc. Anaphylactic shock is a generalized allergic reaction that causes discomfort due to a sudden drop in blood pressure.


overdose
Excessive intake of a drug may result in an increase in the intensity of adverse effects or even in the development of specific adverse effects.
This overdose may result from accidental or voluntary poisoning for suicide, so consult your local Poison Control Center (listed in the appendix to the book). However, in most cases, overdose is the result of an error in the understanding of the prescription, or the search for an increase in efficacy by exceeding the recommended dosage. Finally, untimely self-medication may lead to excessive absorption of the same substance contained in different drugs. Some drugs are particularly prone to this risk because they are (wrongly) considered to be harmless: vitamins A and D, aspirin, etc. Stopping or decreasing drug intake helps to remove the disorders associated with an overdose.

Cliquez ici pour retrouver la notice de ce médicament sur le site de l'Agence Nationale de Sécurité du Médicament et des produits de santé.

Pharmacovigilance : Déclarer un ou des effet(s) indésirable(s) lié(s) à l'utilisation d'un médicament

NOTICE

ANSM - Last updated: 26/07/2017

Name of the medicinal product

DOLIPRANETABS 500 mg film-coated tablet

Paracetamol

framed

Please read this leaflet carefully before you start taking this medicine because it contains important information for you.

You should always take this medication exactly as prescribed in this leaflet or by your doctor or pharmacist.

· Keep this leaflet. You might need to read it again.

· Ask your pharmacist for advice or information.

· If you experience any of the side effects, talk to your doctor or pharmacist. This also applies to any side effects not mentioned in this leaflet. See section 4.

· You should contact your doctor if you experience no improvement or feel less well after 3 days in case of fever, or 5 days in case of pain.

Do not use this medication for children.

What is in this leaflet?

1. What is DOLIPRANETABS 500 mg film-coated tablets and when is it used?

2. What should I tell you before taking DOLIPRANETABS 500 mg film-coated tablets?

3. How to take DOLIPRANETABS 500 mg film-coated tablets?

4. What are the possible side effects?

5. How to store DOLIPRANETABS 500 mg film-coated tablets?

6. Package contents and other information.

1. WHAT IS DOLIPRANETABS 500 mg film-coated tablet AND WHAT IT IS USED FOR?

Pharmacotherapeutic group: OTHER ANALGESICS and ANTIPYRETICS

ATC code: N02BE01.

DOLIPRANETABS is an analgesic (calms the pain) and an antipyretic (lowers the fever).

The active substance of this drug is paracetamol.

It is used to treat pain and / or fever, for example in the case of headaches, flu-like symptoms, dental pain, body aches and painful periods.

This presentation is reserved for adults and children from 27 kg (about 8 years old). Read the "Dosage" section carefully.

For children weighing less than 27 kg, there are other presentations of paracetamol. Do not hesitate to ask your doctor or pharmacist for advice.

You should contact your doctor if you experience no improvement or feel worse after 3 days in case of fever, or after 5 days in case of pain.

2. BEFORE YOU TAKE USE DOLIPRANETABS 500 mg film-coated tablets.

Do not take DOLIPRANETABS 500 mg film-coated tablets:

· if you are allergic (hypersensitive) to the active substance (paracetamol) or to any of the other ingredients of this medication mentioned in section 6.

· If you have severe liver disease.

· To treat a child under 6 years old as it can swallow and choke. Use another form.

IN CASE OF DOUBT, IT IS ESSENTIAL TO ASK FOR THE OPINION OF YOUR DOCTOR OR YOUR PHARMACIST.

This medicinal product contains paracetamol. Other medicines contain it.

Make sure you do not take any other medicines containing paracetamol, including medicines obtained without a prescription.

Do not combine them , so as not to exceed the recommended daily dose.

( see "Posology " and "Symptoms and Instructions for Overdose")

Warnings and Precautions

Talk to your doctor or pharmacist before taking DOLIPRANETABS 500 mg film-coated tablets .

Take special care with DOLIPRANETABS:

· If the pain persists more than 5 days or fever more than 3 days , or if there is insufficient efficacy or any other signs, do not continue treatment without your doctor's advice.

· Taking paracetamol may cause liver function problems.

· You should seek the advice of your doctor before taking this medicine:

o If you are an adult weighing less than 50 kg

o If you have a liver disease or a serious kidney disease,

o If you frequently drink alcohol or have stopped drinking alcohol recently,

o If you suffer from dehydration,

o If you suffer from chronic malnutrition, if you are in a fasting period, if you have lost a lot of weight recently, if you are over 75, or if you are over 65 and have long-term illnesses , if you have AIDS or chronic viral hepatitis, if you suffer from cystic fibrosis (genetic and hereditary disease characterized by severe respiratory infections), or if you have Gilbert's disease (hereditary disease associated with an increase in the level of bilirubin in the blood)

o If you are allergic to aspirin and / or nonsteroidal anti-inflammatory drugs.

· The consumption of alcoholic beverages during treatment is discouraged.

· In the event of recent withdrawal from chronic alcoholism, the risk of hepatic impairment is increased.

· When administered to a child, the dose depends on its weight (see section "How to take DOLIPRANETABS 500 mg film-coated tablet").

· In case of acute viral hepatitis, stop your treatment and see your doctor.

Blood tests

Tell your doctor if you are taking DOLIPRANETABS and you need to take a blood test as this medication can affect your uric acid (blood uric acid) and sugar (blood sugar) levels.

IN CASE OF DOUBT DO NOT HESITATE TO REQUEST THE NOTICE OF YOUR DOCTOR OR PHARMACIST.

Other medicines and DOLIPRANETABS 500 mg film-coated tablet

Inform your doctor or pharmacist if you are taking, have recently taken or may take any other medicines.

Do not take other medicines containing paracetamol. You may be overdosed.

If you are taking an oral anticoagulant therapy (warfarin or AVK), taking DOLIPRANETABS at maximum doses (4 g / day) for more than 4 days requires stronger monitoring of the biological tests including INR. In this case, consult your doctor.

The effectiveness of paracetamol may be reduced if you are taking chelating resins (a drug that lowers blood cholesterol) at the same time: follow an interval of more than 2 hours between the two doses.

If you are receiving paracetamol, a treatment with flucloxacillin (an antibiotic), you are at risk of metabolic acidosis (blood too acid causing an acceleration of the respiratory rate).

The toxicity of paracetamol can be increased if you take:

· drugs potentially toxic to the liver

· drugs that promote the production of the toxic metabolite of paracetamol such as anti-epileptic drugs (phenobarbital, phenytoin, carbamazepine, topiramate),

· rifampicin (an antibiotic)

· at the same time alcohol

DOLIPRANETABS 500 mg, film-coated tablets with food, drinks and alcohol

The consumption of alcoholic beverages during treatment is discouraged.

Pregnancy, breast-feeding and fertility

If you are pregnant or breastfeeding, think you may be pregnant or plan a pregnancy, ask your doctor for advice or pharmacist before taking this medication.

Pregnancy and breast feeding

This medicine may be used during pregnancy and lactation. Use the lowest dose to reduce your pain and / or fever for as short a time as possible and as often as possible. Contact your doctor or midwife if pain and / or fever does not decrease or if you need to take this medication more frequently during your pregnancy.

Fertility

It is possible that paracetamol may alter the fertility of women, reversibly upon cessation of treatment.

Sport

Not applicable.

Driving and using machines

Not applicable.

DOLIPRANETABS 500 mg film-coated tablet contains

Not applicable.

3. HOW TO TAKE DOLIPRANETABS 500 mg film-coated tablet?

Always take this medication exactly as prescribed in this leaflet or as directed by your doctor or pharmacist. Check with your doctor or pharmacist if in doubt.

This presentation is reserved for the adult and the child from 27 kg (approximately from 8 years).

The dosage of paracetamol depends on the weight of the child; the ages are mentioned for information purposes.

If you do not know the weight of the child, weigh it to give it the best dose.

Paracetamol exists in many dosages, allowing the treatment to be adapted to the weight of each child.

The recommended daily dose of paracetamol is approximately 60 mg / kg per day, divided into 4 or 6 doses, ie approximately 15 mg / kg every 6 hours or 10 mg / kg every 4 hours (see also below depending on your weight).

· Children weighing 27 to 40 kg (approximately 8 to 13 years), the usual dosage is 1 tablet per dose, to be renewed if necessary after 6 hours, without exceeding 4 tablets per day.

· Children weighing 41 to 50 kg (approximately 12 to 15 years), the usual dosage is 1 tablet per dose, to be renewed if necessary after 4 hours, without exceeding 6 tablets per day.

· Adults and children from 50 kg (ie from about 15 years), the usual dosage is 1 or 2 tablets per dose depending on the intensity of the pain, to be renewed if necessary after 4 hours minimum .

Dose of paracetamol never to be exceeded:

· In an adult or a child weighing more than 50 kg :

It is generally not necessary to exceed 3 grams of paracetamol per day (ie 6 tablets per day) . However, if you have more severe pain, and only on the advice of your doctor or pharmacist, the total dose can be increased to 4 grams per day ( 8 tablets per day). If you feel that the effect of DOLIPRANETABS 500 mg film-coated tablets is too strong or too weak, talk to your doctor or pharmacist.

NEVER TAKE MORE THAN 4 GRAMS OF PARACETAMOL PER DAY (taking all medicines containing paracetamol into their formula).

In severe kidney disease (severe kidney failure), catches should be spaced 8 hours apart and the total daily dose should not exceed 6 tablets (3 g).

Special situations

The maximum daily dose should not exceed 60 mg / kg / day (not to exceed 3 g / day) in the following situations:

· If you are an adult weighing less than 50 kg

· If you have a liver disease or a serious kidney disease,

· if you frequently drink alcohol or have stopped drinking alcohol recently,

· If you suffer from dehydration,

· If you are suffering from chronic malnutrition, if you are in a fasting period, have recently lost a lot of weight, if you are over 75, or if you are over 65 and have long-term illnesses , if you have AIDS or chronic viral hepatitis, if you suffer from cystic fibrosis (genetic and hereditary disease characterized by severe respiratory infections), or if you have Gilbert's disease (hereditary disease associated with increased bilirubin levels in the blood).

Method and route of administration

This medication is used orally.

You should swallow the tablet as it is with a drink (eg water, milk, fruit juice).

Tablets are contraindicated in children under 6 years of age because they can swallow and choke. Use another form.

In addition, if your child has a fever greater than 38.5 ° C, you can improve the effectiveness of the drug treatment by:

· Discover your child,

· Make the drink,

· Do not leave your child in a hot place.

Frequency of Administration

· Regular intakes prevent pain or fever from returning: see section "Posology".

· The catch must be regularly spaced, including at night, at least 4 hours (refer to the section "Dosage").

· If you have severe kidney disease (severe kidney failure), you should wait at least 8 hours between each tablet (s).

Duration of the treatment

Except for medical advice, the duration of treatment is limited:

· 5 days in case of pain

· to 3 days in case of fever

Stop treatment and see your doctor immediately:

· If pain persists more than 5 days or fever more than 3 days

· if pain or fever worsens

· or if new symptoms appear

If you take more DOLIPRANETABS 500 mg film-coated tablets than you should:

Consult your doctor or pharmacist or medical emergencies immediately.

Overdosage may lead to liver disease (hepatic impairment), gastrointestinal bleeding, brain disease (encephalopathy), coma, or even death, including in populations at higher risk, such as young children, the elderly and in certain situations (liver disease, alcoholism, chronic malnutrition). Within the first 24 hours, the main symptoms of poisoning are: nausea, vomiting, loss of appetite, abdominal pain, pallor.

Overdosage may also result in: pancreatic disease (pancreatitis), hyperamylaseemia (increased blood amylase), kidney disease (acute renal failure), and a blood problem in which red blood cells, white blood cells and platelets are all reduced in number which entails:

· fatigue, shortness of breath, and pallor;

· frequent infections with severe fever and chills, sore throat or mouth ulcers;

· a tendency to bleed or present spontaneous bruising, nosebleeds.

If you forget to take DOLIPRANETABS 500 mg film-coated tablets:

Do not take a double dose to make up for the missed dose.

4. WHAT ARE POSSIBLE SIDE EFFECTS?

Like all medicines, this medicine may cause side effects, although not everybody gets them.

· Rarely, an allergic reaction may occur:

o and / or redness on the skin

o urticaria

o sudden swelling of the face and neck may cause difficulty breathing (angioedema),

o malaise with severe drop in blood pressure (anaphylactic shock).

If an allergy occurs, you should immediately stop taking this medication and consult your doctor promptly. In the future, you will never have to take medicines containing paracetamol.

· Very rare cases of serious adverse reactions have been reported.

· Exceptionally, this drug may decrease the number of certain cells in the blood: white blood cells (leucopenia, neutropenia), platelets (thrombocytopenia) that can manifest themselves by bleeding from the nose or gums. In this case, consult a doctor.

· Other possible adverse reactions (the frequency of which can not be estimated from the available data): liver function disorders, severe reduction in certain white blood cells, which can lead to serious infections (agranulocytosis), destruction of red blood cells in the blood hemolytic in patients with glucose-6-phosphate dehydrogenase deficiency), rash in round red patches with itching and burning sensation, leaving colored spots and appearing in the same places when the drug is resumed (fixed pigmented erythema ), localized pain in the chest that can radiate to the left shoulder and jaw of allergic origin (Kounis syndrome), difficulty breathing (bronchospasm).

In this case, consult a doctor.

Declaration of side effects

If you experience any side effects, talk to your doctor or pharmacist. This also applies to any side effects not mentioned in this leaflet. You can also report adverse reactions directly via the national reporting system: National Agency for the Safety of Medicines and Health Products (ANSM) and network of Regional Centers of Pharmacovigilance - Website: www.ansm.sante.fr

By reporting adverse reactions, you are helping to provide more information about the safety of the drug.

5. HOW TO STORE DOLIPRANETABS 500 mg film-coated tablet?

Keep this medicine out of the reach and sight of children.

Do not use this medicine after the expiry date which is stated on the package.

No special storage conditions.

Do not throw any medicines into drains or rubbish. Ask your pharmacist to remove any medications you are no longer using. These measures will help protect the environment.

6. PACKAGE CONTENTS AND OTHER INFORMATION

What DOLIPRANETABS 500 mg contains, film-coated tablets

· The active substance is:

Paracetamol................................................. .................................................. 500 mg

· The other components are: pregelatinized maize starch, hydroxypropylcellulose, talc, magnesium stearate, opadry (polyvinyl alcohol, macrogol 3350, talc).

What is DOLIPRANETABS 500 mg film-coated tablets and contents of the pack

This drug is in the form of film-coated tablet.

Box of 8, 10, 12, 16, 20 or 100.

Not all pack sizes may be marketed.

Marketing Authorization Holder

SANOFI AVENTIS FRANCE

82 AVENUE RASPAIL

94250 GENTILLY

Marketing Authorization Operator

SANOFI AVENTIS FRANCE

82 AVENUE RASPAIL

94250 GENTILLY

Maker

CHINOIN PHARMACEUTICAL AND CHEMICAL WORKS PRIVATE CO; LTD

LEVAI UTCA 5

2112 VERESEGYHAZ

HUNGARY

Names of the medicinal product in the Member States of the European Economic Area

Not applicable.

The last date on which this leaflet was revised is:

{month YYYY}.

Other

Detailed information on this medicine is available on the ANSM website (France).

Health Education Council:

WHAT TO DO IN THE EVENT OF FEVER:

The normal temperature of the body varies from person to person and is between 36.5 ° C and 37.5 ° C. A temperature rise above 38 ° C may be considered a fever but it is not advisable to treat the fever with a drug below 38.5 ° C.

This medication is intended for adults and children from 27 kg (about 8 years).

If the disorders that the fever causes are too troublesome, you can take this drug that contains paracetamol in accordance with the indicated dosages.

To avoid any risk of dehydration, consider drinking frequently.

With this medication, the fever should drop rapidly. However:

· if other unusual signs appear

· if the fever persists for more than 3 days or if it worsens,

· if the headache becomes violent, or in case of vomiting.

CONSULT YOUR DOCTOR IMMEDIATELY .

WHAT TO DO IF PAIN:

The intensity of the perception of pain and the ability to resist it vary from person to person.

· If there is no improvement after 5 days of treatment,

· If the pain is violent, unexpected, and occurs abruptly (including severe pain in the chest) and / or reverses regularly,

· If it is accompanied by other signs such as a state of general malaise, fever, unusual swelling of the painful area, decreased strength in a limb,

· If she wakes you up at night.

CONSULT YOUR DOCTOR IMMEDIATELY .

Cheap Tylenol in your authorized pharmacy ARS Online  

The drug Tylenol has the active substance paracetamol. This is a drug antipyretic analgesic to relieve pain and reduce fever. If the fever and pain, it will take a paracetamol dose of about 60 mg / kg per day, divided into 4 or 6 outlets, about 10mg / kg every 4 hours, and 15 mg / kg every 6 hours. in adults and children weighing more than 50 kg, the usual dose is 1 or 2 tablets of 500 mg of Tylenol by taken at an interval of at least 4 hours, depending on the intensity of the pain


Order quicker !

Commande rapide

Save time by using the quick order form. With a few clicks , you can easily order your favorite references.

Formulaire de commande rapide

Be fan !

Be fan

Be fan of our Facebook page and get 5 % discount!

If you are not logged in to Facebook, please first log in and then refresh this page before clicking the Like button. Otherwise, you will not get your voucher.